Five years ago I had a severe shingles episode not realizing it was shingles until the blisters appeared. The pain was unbearable and for three months I was on heavy nicotics for the pain along with Valtrex. The only thing that eased the pain for me was Oxycodone and hydrocodone. This was after trying several other prescribed. It just about did me in. I have taken neurotin since then 3 times a day. Neurotin has given me a somewhat decent life since that time. However, I till have major numbness, burning, pains at times. I recently took the shingles shot, (2 months ago) and suddenly have had a lot of heavy burning all over as if I were having another shingles attack. Before the shot, some days I could get by with only one neurotin. This past week, I have had terrible burining and numbness all over my body and this morning observed small red spots on my back, side, just three or four and one here and there under arm, and on leg. The first one appeared behind my leg and I assumed I had a spider bite. It is as if my body is being attacked. I do believe that I have an outbreak as of this morning with the red spots appearing. I also believe that having taken the shingles shot recently, it has done something terrible to me all over again by introducing the virus into my body. Frankly, if I had it to do over again, I would not take this shot even though my Dr. recommended it. Have others reported this same thing happening to them? What you you recommend I do now?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.